# SDR CA030106003

- Difficulty date: January 4, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Airbus A330-342
- Aircraft time: 6,166 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Isolation Valve
- Part number: D31AB4431
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR DID NOT LOWER ON APPROACH. CREW RECYCLED TWICE WITH NO SUCCESS.ALTERNATE EXTENSION (FREE FALL) CARRIED OUT AND UNEVENTFUL LANDING ACCOMPLISHED. L/G ISOLATION SAFETY VALVE REPLACED AS PER AMM 32-31-17 AND OPERATION CHECK CARRIED OUT AS PER AMM 32-31-00. LANDING GEAR EXTENSION / RETRACTION SYSTEM CHECKED SERVICEABLE.
